# SDR SIMA201908232001

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 36,802 hours, 32,398 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Pitot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PITOT 2 INOPERATIVE EICAS MESSAGE.  PERFORMED AN OPERATIONAL CHECK OF PITOT NR 2 IAW AMM 30-31-00.  NO EICAS OR CMC MESSAGES FOUND. OPS CHECKED GOOD. NO DEFECTS NOTED.
